Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Frequent Bowel movements. Tried glycerin suppositories. Why?

Hi i have tried glycerin suppository s , and it still feels like i have bm in my bum ive went twice but very little came out but it wasnt hard stools it was soft and both time i went it felt like there was still something there and still does and its been like that for a week now and im getting annoyed.. feels like i didnt wipe well.. but nothing there..
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Any changes in bowels habits if no diet change or recent travel should be investigated. Especially if you are 50 or older. Such symptoms can appear due to low fiber intake, low mineral water intake, large intestine disease.
I suggest you to visit your doctor and have some tests performed. If you are younger than 50, FOBT (fecal occult blood test) should be done, if you are older than 50, colonoscopy seems advisable. Stool tests, blood work and abdominal ultrasound should be done as well.

Hope this will help.
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor